MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 6MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS BONE SCREW 2.0MM X 6MM, 5 PACK; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 65-2006
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported there will be a revision surgery to remove the implant and screws.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
A post-operative image shows that 3 screws of the right mandible tmj implant component are loose.Therefore, the reported loosening of the screws can be confirmed.It has been previously reported by a related engineer that the patient has rheumatic arthritis, which may have contributed to the loss of fixation.
 
Event or Problem Description

Brand Name
BONE SCREW 2.0MM X 6MM, 5 PACK
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
rylee koole
6059 king drive
ventura 93003
8056503391
MDR Report Key17843149
Report Number0002031049-2023-00079
Device Sequence Number15247078
Product Code LZD
UDI-Device Identifier07613327626650
UDI-Public07613327626650
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number65-2006
Device Lot NumberT21-0663
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown